# SDR COEA2020060902917

- Difficulty date: May 17, 2020
- Submitted: June 9, 2020
- Operation: Air carrier
- Aircraft: N917FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 354
- Aircraft time: 26,522 hours, 34,219 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: S53171100204
- Condition: Cracked
- Location: Frame 17
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 1L IS CRACKED AT FRAME 17 DRAIN HOLE.  REPAIRED PER SRM 53000-300-826-A01.
